# SDR P5CA0200682

- Difficulty date: June 7, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 70,235 hours, 17,248 cycles
- Engine: Pwa JT9D7Q
- Engine time: 65,536 hours, 18,266 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CRACKS FOUND ON NR 2 ENG PYLON, AFT ENGINE MOUNT BULKHEAD FRAME, VERTICAL WEB STATION 221.9. (1. CRACK ON FRONT OUTBOARD WEB, 3 INCHES LONG.  2. CRACK ON FRONT OUTBOARD WEB, 1 INCH LONG.  3. CRACK ON FRONT INBOARD WEB, 3.5 INCH LONG.  4. CRACK ON FRONT OUTBOARD WEB, 3 INCHES LONG).  REPAIRED BY INSTALLING WEB FILLERS, WEB DOUBLERS AND ANGLE CORDS ON LEFT AND RIGHT FWD FRAME HALVES IAW PAOE020523, DRAWING 65B07582-SHT 8, SB747-54-A2202 & SB747-54-2065.
